# SDR QXEA2016020300074

- Difficulty date: January 29, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 34,337 hours, 35,753 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Structure
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICING DOOR AND SURROUNDING AREA CORRODED.  REMOVED POLYURETHANE PROTECTIVE TAPE AROUND LAV SERVICE DOOR SURROUND REF AMM 52-44-26-000-801 AND SUP: DMI 52244-26 PG.1, 1-3.  APPLIED PPT AROUND LAV DOOR IAW AMM 52-44-26-400-801 AND SUP: HS52-0045.  REMOVED FWD LAV SERVICE DOOR REF AMM 52-44-26-000-801. INSTALLED FWD LAV SERVICE DOOR REF AMM 52-44-26-40-801 PRC.4.D 1-3.  REMOVED MACHINED DOUBLER AF FWD LAV SERVICE PORT REF SRM 51-42-05-02-01.  INSTALLED FWD LAV SERVICE PORT MACHINED DOUBLER, PN 85307789-101, REF SRM 51-42-05 AND DWG:85327507, RELEASE P REV B, INSTALLED NEW DOUBLER. LOCATED AND DRILLED NEW MACHINED DOUBLER, REF SRM 51-40-07, REPAR 01.  RESTORED FINISH IAW SRM 51-25-05, REPAIR 01, PG 206-207 NR 5, ITEM F 1-4.  RESTORED FINISH ON EXTERNAL DOUBLER STR 26S SEGMENT, STR 27 SEGMENT, REF SRM 51-25-10, REPAIR -01.  SRM 51-25-15 REPAIR 01 AND DWG 85307796, REV A.  REMOVED STR SECTION 25S FROM BETWEEN X 1.0 - X-18.25 PN:85327457-101 AND STR JOINT PN 85300823-103 FWD OF X18.25, REF SRM 51-42-05.  INSTALLED STR SECTION 25S FROM BS X1.0 TO X-18.25, PN 85327457-101 AND STR JOINT, PN 85300823-103 FWD OF X18.25 REF SRM 51-42-05.  APPLIED CPC COMPOUNT, F13 TO INTERNAL STRUCTURE AT AND AROUND REPAIR AREA AS REQUIRED REF AMM 51-25-01-390-801.
